Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 19, NWS Topeka, KS

June 16, 2010Geary County, Wabaunsee County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 16, 2010, 3:15 PM CDT for Geary County, Wabaunsee County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2010, 3:15 PM CDT (20:15 UTC)
Expired
Jun 16, 2010, 7:15 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Geary County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 9 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:29 PM CDTFLASH FLOOD1 S Alma, KS99HWY NAR MILE MARKER 156 CLOSED DUE TO WATER RUNNING OVER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WGUS53 KTOP 162015
FFWTOP
KSC061-197-170015-
/O.NEW.KTOP.FF.W.0019.100616T2015Z-100617T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
315 PM CDT WED JUN 16 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER THE WARNED AREA. 
RAINFALL AMOUNTS OF ONE TO TWO INCHES AN HOUR ARE LIKELY WITH THE 
THUNDERSTORMS. THESE STORMS HAVE A HISTORY OF PRODUCING FLASH 
FLOODING OF ROADS AND LOW LYING AREAS.

* LOCATIONS IMPACTED INCLUDE...
  ALMA...
  MAPLE HILL...
  MCFARLAND...
  PAXICO...
  VOLLAND...
  KEENE...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 346.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3884 9631 3886 9644 3886 9691 3895 9692
      3904 9649 3904 9640 3917 9639 3916 9634
      3918 9632 3917 9627 3920 9624 3919 9615
      3920 9610 3917 9607 3916 9610 3915 9609
      3912 9603 3913 9600 3910 9595 3888 9594

$$
2 follow-up statements
038 
WGUS73 KTOP 162206
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
506 PM CDT WED JUN 16 2010

KSC061-197-170015-
/O.CON.KTOP.FF.W.0019.000000T0000Z-100617T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEARY-WABAUNSEE-
506 PM CDT WED JUN 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
WABAUNSEE AND SOUTHERN GEARY COUNTIES...

AT 501 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA. SCATTERED THUNDERSTORMS CONTINUE TO 
MOVE OVER THE WARNED AREA AND MAY CAUSE ADDITIONAL FLOODING.

HIGHWAY K-99 WAS CLOSED ABOUT A MILE SOUTH OF ALMA DUE TO WATER 
FLOWING OVER THE ROAD. 

LOCATIONS IMPACTED INCLUDE...
ALMA...ALTA VISTA...MAPLE HILL...MCFARLAND...PAXICO...VOLLAND AND
KEENE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 346.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3884 9631 3886 9644 3886 9691 3895 9692
      3904 9649 3904 9640 3917 9639 3916 9634
      3918 9632 3917 9627 3920 9624 3919 9615
      3920 9610 3917 9607 3916 9610 3915 9609
      3912 9603 3913 9600 3910 9595 3888 9594

$$
626 
WGUS73 KTOP 170013
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
713 PM CDT WED JUN 16 2010

KSC061-197-170024-
/O.EXP.KTOP.FF.W.0019.000000T0000Z-100617T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEARY-WABAUNSEE-
713 PM CDT WED JUN 16 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM CDT FOR WABAUNSEE
AND SOUTHERN GEARY COUNTIES...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 346.

AT 714 PM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH FLOODING
IS NO LONGER OCCURRING AND RUNOFF FROM THE THUNDERSTORMS CONTINUES TO
RECEDE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT.

LAT...LON 3884 9631 3886 9644 3886 9691 3895 9692
      3904 9649 3904 9640 3917 9639 3916 9634
      3918 9632 3917 9627 3920 9624 3919 9615
      3920 9610 3917 9607 3916 9610 3915 9609
      3912 9603 3913 9600 3910 9595 3888 9594

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 12:55 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 16, 12:55 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1255 PM CDT WED JUN 16 2010

.UPDATE...

UPDATED FOR 18 UTC AVIATION AND SHORT TERM WEATHER.

&&

.DISCUSSION...

THUNDERSTORMS CONTINUE TO FIRE AHEAD OF AN NORTHEAST MOVING
SHORTWAVE IN SOUTHWEST KANSAS THIS AFTERNOON AND IN AN AREA OF
850-700 MB WARM ADVECTION. AIR MASS IS VERY MOIST AND UNSTABLE
ACROSS THE CWA. DEEP MOISTURE CONVERGENCE WAS ANALYZED ACROSS
CENTRAL AND NORTHEAST KANSAS AT 17Z WHICH ALSO LINES UP WITH
THETA-E RIDGE. PRECIPITAL WATER RANGES AROUND 1-1.5 INCHES ACROSS
THE CWA. EXPECTING CONTINUAL SLOW MOVING STORMS PRODUCING RAINFALL
RATES AS HIGH AS TWO INCHES AND HOUR FOR THE NEXT FEW HOURS. 850
MOISTURE TRANSPORT IS MAXIMIZED ACROSS CENTRAL INTO NORTHEAST
KANSAS.

53

&&

.AVIATION...

SCATTERED CONVECTION WILL CONTINUE NEAR MHK FOR THE NEXT FEW HOURS
WHILE TOP AND FOE MAY HOLD OFF UNTIL NEAR 20Z. SHORT TERM MODELS
SUGGEST SHORTWAVE WILL MOVE THROUGH THE AREAS BY 00Z THURSDAY AND
BRING AND END TO TSRA IN THE TERMINALS. HELD ONTO VCTS UNTIL 01Z
ATTM AND WILL NEED TO WATCH FUTURE DEVELOPMENT AS IT MAY REMAIN TO
THE NORTH OF TOP AND FOE. AFTER 02Z THURSDAY EXPECT VFR CONDITIONS
THROUGH THE END OF THE PERIOD.

53

&&

.PREV DISCUSSION...

NOW...FAIRLY QUIET MORNING ACROSS THE REGION WITH SFC HIGH PRESSURE
SLIDING OFF TO THE EAST. SOUTHERLY WINDS HAVE RETURNED ON THE BACK
SIDE OF THE HIGH. 00Z TOP UPPER AIR SOUNDING AND SHORT TERM MODEL
GUIDANCE CHARACTERIZE OUR CURRENT ENVIRONMENT THE DRIEST ITS BEEN IN
SEVERAL DAYS...DRY OF COURSE BEING A RELATIVE WORD. WATER VAPOR
ANALYSIS SHOWS A SUBTLE SHORTWAVE TROUGH APPROACHING EASTERN NEW
MEXICO. AREA WIND PROFILERS INDICATE THE LOW LEVEL JET ACROSS THE
CENTRAL HIGH PLAINS HAVE RESPONDED TO THE APPROACH OF THE LARGE
UPPER TROUGH OVER THE PACIFIC STATES...WITH A NOTABLE VEERING OF THE
H85-H7 LAYER TO STRENGTHENING SOUTHERLY FLOW. LIKEWISE...A CLUSTER
OF CONVECTION OVER NORTHEASTERN NEW MEXICO HAS DEVELOPED AND
11U-3.9U SAT SHOWS AGGRAVATED CU CURRENTLY INCREASING OVER WEST
CENTRAL KANSAS INTO NORTHERN OKLAHOMA SUGGESTING ADDITIONAL
CONVECTION THIS MORNING IS LIKELY IN RESPONSE TO WEAK ASCENT AND
INCREASING WAA/MOISTURE REGIME.

TODAY...ANTICIPATE DEEP SOUTHERLY FLOW TO INCREASE TODAY OVER THE
REGION WITH SCATTERED CONVECTION DEVELOPING BY LATE MORNING AND
ESPECIALLY INTO THE AFTERNOON AS WAA CONTINUES WITH ONLY WEAK TO
MODERATE CAP. MOISTURE WILL RAPIDLY RETURN INTO THE AREA...WITH PW
VALUES INCREASING BY 0.50IN BY AFTERNOON. VIRTUALLY ALL MODEL
GUIDANCE SUPPORTS THE CONVECTIVE SCENARIO WITH VARYING DEGREES OF
COVERAGE. SLIGHTLY UNDERCUT TEMPERATURE GUIDANCE THIS AFTERNOON
WITH CLOUDS/PRECIP CHANCES BUT STILL THINK WE SHOULD WARM INTO THE
UPPER 80S TO NEAR 90 PRIOR TO CONVECTION. MOST CONVECTION SHOULD
BEGIN TO DISSIPATE A FEW HOURS POST-SUNSET AS PEAK INSTABILITY
WANES AND INCREASING EML.

A COLD FRONT WILL SLIDE SOUTHWARD INTO EASTERN NEBRASKA AND BEGIN TO
SLOW ITS PROGRESS. IN ADVANCE OF THIS FEATURE...WARM MID LEVEL
TEMPERATURES WILL CONTINUE TO OVERSPREAD THE AREA...WITH +12C H7
TEMPS. FORECAST SOUNDINGS SUGGEST WE SHOULD BE EFFECTIVELY CAPPED
DURING THE DAYLIGHT HOURS ON THU. SOME UNCERTAINTY EXISTS WHETHER OR
NOT ANY CONVECTION THAT MANAGES TO DEVELOP ALONG THE BOUNDARY IN
NEBRASKA CAN SUSTAIN ITSELF SOUTHEASTWARD THU NIGHT INTO FRIDAY
MORNING. AT ANY RATE...CONTINUED SLIGHT CHANCE OF TSRA OVER THE
NORTHERN QUARTER OF THE CWA FOR THIS PERIOD.

MODEL GUIDANCE DIVERGES ON FRIDAY WITH REGARDS TO STRENGTH OF EML
AND CONVECTIVE BEHAVIOR ALONG THE FRONT. IT APPEARS THE POTENTIAL
MAY EXIST FOR ONE OR TWO CLUSTERS OF STORMS TO DEVELOP ALONG THE
FRONTAL BOUNDARY IN THE FAR NERN CWA...AND SLIDE SOUTHWARD DURING
THE AFTERNOON HOURS ACROSS EASTERN SECTIONS. THE WESTERN EXTENT OF
CONVECTIVE COVERAGE WILL OF COURSE BE DICTATED BY THE WARMTH OF THE
MID LEVEL TEMPERATURE PROFILE. THIS IS STILL SEVERAL DAYS OUT...AND
MUCH CAN CHANGE BASED ON FRONTAL POSITION BASED ON PREVIOUS DAYS
CONVECTION INFLUENCE NOT YET RESOLVABLE. HOWEVER...SCENARIO SEEMS
REASONABLE ENOUGH TO INCLUDE CHANCE POPS FOR THIS PERIOD. LITTLE
CHANGES TO FORECAST SATURDAY AND BEYOND.

BLAIR

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 16, 3:25 AM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
325 AM CDT WED JUN 16 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-170830-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
325 AM CDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING
INTO THE AFTERNOON HOURS ACROSS THE OUTLOOK AREA. THIS ACTIVITY
WILL CONTINUE INTO THE EVENING BEFORE DISSIPATING.

THE COTTONWOOD AND NEOSHO RIVER IN LYON AND COFFEY COUNTIES
REMAIN ABOVE FLOOD STAGE. PLEASE REFER TO RIVER FLOOD STATEMENTS
FOR THE LATEST FORECAST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY OVER
PORTIONS OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT.

BLAIR

In the hours before

Local storm report, Jun 16, 2:05 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
205 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     FLOOD            MILFORD                 39.17N 96.91W
06/16/2010                   GEARY              KS   EMERGENCY MNGR

            TWO ROADS FLOODING NEAR THE NORTH END OF MILFORD LAKE.

&&

JW
Local storm report, Jun 16, 2:10 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
210 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             5 N JUNCTION CITY       39.10N 96.83W
06/16/2010  E1.75 INCH       RILEY              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 16, 2:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
216 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 N JUNCTION CITY       39.10N 96.83W
06/16/2010  E1.25 INCH       RILEY              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 16, 2:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
232 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             OGDEN                   39.11N 96.71W
06/16/2010  E1.00 INCH       RILEY              KS   EMERGENCY MNGR

&&

BYRNE
Local storm report, Jun 16, 2:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
233 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      KEATS                   39.22N 96.71W
06/16/2010                   RILEY              KS   EMERGENCY MNGR

            NUMEROUS ROADS REPORTED FLOODED BETWEEN MANHATTAN, KEATS
            AND OGDEN

&&

BYRNE
Local storm report, Jun 16, 2:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
244 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     FLASH FLOOD      3 ENE JUNCTION CITY     39.05N 96.78W
06/16/2010                   GEARY              KS   EMERGENCY MNGR

            3 INCHES OF WATER COVERING THE WEST BOUND LANES OF 170.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:34 PM CDTFlash Flood WarningTOPPottawatomie, Riley6 hr
Jun 16, 1:42 PM CDTFlash Flood WarningTOPPottawatomie4 hr
Jun 16, 1:48 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Riley4 hr
Jun 16, 1:59 PM CDTSevere Thunderstorm WarningTOPGeary, Riley46 min
Jun 16, 3:47 PM CDTFlash Flood WarningTOPJackson, Shawnee5 hr
Jun 16, 4:12 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee48 min
Jun 16, 4:32 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee43 min
Jun 16, 4:35 PM CDTFlash Flood WarningTOPDouglas, Jefferson3 hr
Jun 16, 4:38 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin37 min
Jun 16, 4:43 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson32 min
Jun 16, 4:57 PM CDTTornado WarningTOPLyon18 min
Jun 16, 5:09 PM CDTTornado WarningTOPLyon21 min
Jun 16, 5:12 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Jefferson33 min
Jun 16, 5:21 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage24 min
Jun 16, 5:27 PM CDTSevere Thunderstorm WarningTOPAnderson18 min
Jun 16, 5:45 PM CDTFlash Flood WarningTOPAnderson, Coffey, Franklin, Lyon, Osage3 hr
Jun 16, 6:16 PM CDTAreal Flood WarningTOPGeary, Pottawatomie, Riley6 hr

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.